# SDR P5CA2016092500272

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,721 hours, 19,310 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD FUEL PUMP EICAS MESSAGE, STARTED TO RUN QRH PROCEDURE AND EICAS MESSAGE WENT OUT, CANNOT DUPLICATE MESSAGE.  OPS CHECK OF ENGINE FUEL FEED SYSTEM GOOD IAW AMM 28-22-011.
